Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :38 Issue : 2 2011      Add To Cart                                                                    Download

Exponential inequalities for a strongly mixing autoregressive process

Auther : ABDELNASSER DAHMANI* AND SAMIR RAHMANI**

Laboratory of Applied Mathematics Faculty of Exact Sciences University of Bejaia, Algeria. e-mail: a_dahmany@yahoo.f r * samirahmani2002@yahoo.fr **

 ABSTRACT

 In this work, we establish exponential inequalities of Bernstein-Fréchet type that allow us to construct a confidence interval for the parameter of the first order autoregressive process under the strong mixing assumption. Using these inequalities, we show the almost complete convergence for the estimator of this parameter.

 Keywords: autoregressive process, confidence interval, convergence, exponential inequalities, strong mixing. AMS Subject Classification: 62M10, 91B84

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55199

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law